# SDR 96ZZZX2089

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4490F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670339
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Rod
- Part number: 96938003
- Condition: Worn
- Location: Fwd Bag Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE DOOR, FORWARD LATCH ROD IS PARTIALLY WORN THROUGH JUST BEHIND COTTER PIN HOLE.
